# SDR UIEA2021071001509

- Difficulty date: July 9, 2021
- Submitted: July 13, 2021
- Operation: Air carrier
- Aircraft: N645GT
- Make and model: Boeing 767324
- Aircraft serial: 27393
- Aircraft time: 101,255 hours, 19,526 cycles
- System (JASC): 3030 · Pitot/Static Anti-Ice System
- Part: Pitot Head
- Part number: 0856LU6
- Part serial: 162381
- Condition: Faulted
- Location: First Officer'S
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

UPON STARTING RIGHT ENGINE EICAS MSG "F/O PITOT" DISPLAYED AND "FO PITOT" WARNING LIGHT ON COMPLETED QRH AND CALLED MX.( REMOVED AND REPLACED F/O PITOT PROBE ASSY PER 767 AMM 34-11-01. OPS CHECKS NORMAL. LK CK GOOD. RII INSP C/W. )
